# SDR 7GMB2014080511771

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 1,156 hours, 854 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: P1499
- Condition: Failed
- Location: Apu
- Part time: 610 hours, 1,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APU CHANGE, STARTER GEN WAS TRANSFERRED FROM OLD APU & INSTALLED.  DURING START UP, APU SHUTS DOWN WHEN GEN COMES ON LINE.  FOUND APU STARTER GEN COOLING FAN TIPS RUBBING INSIDE DUCT COVER.  REPLACED STARTER GEN WITH OVERHAULED UNIT.  OPERATIONS CHECKED GOOD, NO LEAK OR FAULTS NOTED.
